This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
ADHD is my diagnose whats side effects of taking adderol as a adult
I been on prozaic for 5 months 40mg I just started 20 mgs adderol 5 days ago First day i was highly motivated and ive been lethragic and sleeping all the time since And i also got a urnary track infection and Sinus problems with 2 days of being on the medication adderol and also combining it with procac Since all my heath problems started the day after i took it the first tine Could thisa be the side effects for adult 45 with adhd?
It is very unlikely that there is any connection between the adderol and the urinary or sinus infections. It can cause lethargy in the beginning, but having a concurrent infection can also cause lethargy.
Though I am unsure as to the cause of your infections, I do have a suggestion for reducing your lethargy (that which is not caused by your weakened health). I am twenty-one and have been taking adderall (adderrall) XR off and on for more than a year now. The only difference between XR and the standard-release pill containing adderall (adderrall) is the addition of a capsule that allows for time release of the medication. I have found in the past that with the non-time-release version, I would have an intense rush when I first took the pill (within about fifteen minutes) which would last for about 1-2 hours, followed by a period of about 2-3 more hours in which I could feel the effects of the medication slowly wearing off. This period would also put me into a somewhat mild deppressed state, also leaving me sluggish and lethargic, which increased in duration the more often I took the medication. Adderall (adderrall) XR helped a great deal with this problem, as it greatly reduces the overall "high" feeling experienced when taking the non-XR version, spreading out the time frame in which the medicine is most effective to anywhere from 5 to 6 hours. In addition, I experienced the mild depression and lethargy only briefly the first night, after which it went away. In effect, a very good change for you would be to use this XR type of adderall (adderrall) rather than the standard type.
Another thing I might recommend for lethargy when taking stimulant-based medicines, especially those affecting the central nervous system, is to make sure that you eat something containing a fair amount of either fat or protien before and while you are on the medication. This (In my case) seemed to have a beneficial effect by both reducing my lethargy and my depression after the medicine wore off. I myself am currently switching to the Atkins diet to make use of a higher fat and protien-level diet specifically for this purpose. As a last thought, avoid all stimulants like caffeine and any ginseng-based produsts while on your medication, because when these drugs are taken along with adderall (adderrall), their effects are much greater, and they wear of very quickly, often causing rapid and detrimental mood swings. Oh, and exercise a good bit. That always cures my lethargy. Sorry I have nothing to offer as far as your infections, but I hope these suggestions help with your lethargy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.